Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 170

All articles in this issue are freely accessible.

Class groups of integral group rings
I. Reiner and S. Ullom.
Trans. Amer. Math. Soc. 170 (1972), 1-30
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0304470
Second-order time degenerate parabolic equations
Margaret C. Waid.
Trans. Amer. Math. Soc. 170 (1972), 31-55
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0304860
Stone’s topology for pseudocomplemented and bicomplemented lattices
P. V. Venkatanarasimhan.
Trans. Amer. Math. Soc. 170 (1972), 57-70
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0311528
Approximation in operator algebras on bounded analytic functions
M. W. Bartelt.
Trans. Amer. Math. Soc. 170 (1972), 71-83
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0361791
Approximating embeddings of polyhedra in codimension three
J. L. Bryant.
Trans. Amer. Math. Soc. 170 (1972), 85-95
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0307245
Primitive ideals of $C^{∗} $-algebras associated with transformation groups
Elliot C. Gootman.
Trans. Amer. Math. Soc. 170 (1972), 97-108
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0302818
The separable closure of some commutative rings
Andy R. Magid.
Trans. Amer. Math. Soc. 170 (1972), 109-124
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0311642
Projective moduli and maximal spectra of certain quotient rings
Aron Simis.
Trans. Amer. Math. Soc. 170 (1972), 125-136
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0319972
An eigenfunction expansion for a nonselfadjoint, interior point boundary value problem
Allan M. Krall.
Trans. Amer. Math. Soc. 170 (1972), 137-147
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0311985
Extreme limits of compacta valued functions
T. F. Bridgland.
Trans. Amer. Math. Soc. 170 (1972), 149-163
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0362209
Norm of a derivation on a von Neumann algebra
P. Gajendragadkar.
Trans. Amer. Math. Soc. 170 (1972), 165-170
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0305090
Converse theorems and extensions in Chebyshev rational approximation to certain entire functions in $[∗∗∗w(∗∗0,+∞)∗∗∗w∗∗$
G. Meinardus, A. R. Reddy, G. D. Taylor and R. S. Varga.
Trans. Amer. Math. Soc. 170 (1972), 171-185
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0310505
Solid $k$-varieties and Henselian fields
Gustave Efroymson.
Trans. Amer. Math. Soc. 170 (1972), 187-195
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0318159
Operators on tensor products of Banach spaces
Takashi Ichinose.
Trans. Amer. Math. Soc. 170 (1972), 197-219
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0322553
Invariant polynomials on Lie algebras of inhomogeneous unitary and special orthogonal groups
S. J. Takiff.
Trans. Amer. Math. Soc. 170 (1972), 221-230
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0304564
Non-Hopfian groups with fully invariant kernels. I
Michael Anshel.
Trans. Amer. Math. Soc. 170 (1972), 231-237
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0304491
Remarks on the wave front of a distribution
Akiva Gabor.
Trans. Amer. Math. Soc. 170 (1972), 239-244
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0341076
Regular semigroups satisfying certain conditions on idempotents and ideals
Mario Petrich.
Trans. Amer. Math. Soc. 170 (1972), 245-267
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0304522
Maximal regular right ideal space of a primitive ring
Kwangil Koh and Jiang Luh.
Trans. Amer. Math. Soc. 170 (1972), 269-277
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0304413
Products of weakly-$ℵ$-compact spaces
Milton Ulmer.
Trans. Amer. Math. Soc. 170 (1972), 279-284
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0375232
Invariant means on a class of von Neumann algebras
P. F. Renaud.
Trans. Amer. Math. Soc. 170 (1972), 285-291
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0304553
Homology in varieties of groups. IV
C. R. Leedham-Green and T. C. Hurley.
Trans. Amer. Math. Soc. 170 (1972), 293-303
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0306353
Infinite dimensional Jordan operators and Sturm-Liouville conjugate point theory
J. William Helton.
Trans. Amer. Math. Soc. 170 (1972), 305-331
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0308829
Deformations of integrals of exterior differential systems
Dominic S. P. Leung.
Trans. Amer. Math. Soc. 170 (1972), 333-358
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0314082
Limit behavior of solutions of stochastic differential equations
Avner Friedman.
Trans. Amer. Math. Soc. 170 (1972), 359-384
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0378118
On Knaster’s conjecture
R. P. Jerrard.
Trans. Amer. Math. Soc. 170 (1972), 385-402
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0309101
The completion of an abelian category
H. B. Stauffer.
Trans. Amer. Math. Soc. 170 (1972), 403-414
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0302738
Piecewise linear critical levels and collapsing
C. Kearton and W. B. R. Lickorish.
Trans. Amer. Math. Soc. 170 (1972), 415-424
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0310899
Exponential decay of weak solutions for hyperbolic systems of first order with discontinuous coefficients
Hang Chin Lai.
Trans. Amer. Math. Soc. 170 (1972), 425-436
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0313640
Rings with property $D$
Eben Matlis.
Trans. Amer. Math. Soc. 170 (1972), 437-446
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0306186
$m$-symplectic matrices
Edward Spence.
Trans. Amer. Math. Soc. 170 (1972), 447-457
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0311684
Strictly irreducible $^{∗} $-representations of Banach $^{∗} $-algebras
Bruce A. Barnes.
Trans. Amer. Math. Soc. 170 (1972), 459-469
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0303303
Exterior powers and torsion free modules over discrete valuation rings
David M. Arnold.
Trans. Amer. Math. Soc. 170 (1972), 471-481
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0304367
Sequences of convergence regions for continued fractions $K(a_{n}/1)$
William B. Jones and R. I. Snell.
Trans. Amer. Math. Soc. 170 (1972), 483-497
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0315107
The number of roots in a simply-connected $H$-manifold
Robert F. Brown and Ronald J. Stern.
Trans. Amer. Math. Soc. 170 (1972), 499-505
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0307227
Erratum: “Subordination principle and distortion theorems on holomorphic mappings in the space $C^{n}$” (Trans. Amer. Math. Soc. 162 (1971), 327–336)
Kyong T. Hahn.
Trans. Amer. Math. Soc. 170 (1972), 507-508
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0590799